On the porosity of the free boundary in the p(x)-obstacle problem

Samia Challal, Abdeslem Lyaghfouri

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we consider the obstacle problem for the p(x)-Laplace operator. Assuming that p is locally Lipschitz continuous, we establish the growth rate of the solution near the free boundary from which we deduce its porosity.

Original languageEnglish
Pages (from-to)109-123
Number of pages15
JournalPortugaliae Mathematica
Volume68
Issue number1
DOIs
Publication statusPublished - 2011
Externally publishedYes

Keywords

  • Free boundary
  • Obstacle problem
  • P(x)-Laplacian
  • Porosity

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the porosity of the free boundary in the p(x)-obstacle problem'. Together they form a unique fingerprint.

Cite this